# SDR UPS97224675

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EXIT MARKER ON FACE OF DROP CEILING AT AFT OF A/C HAS NO STEADY GREEN LIGHT DURING TEST.  PERFORMED FUNCTIONAL TEST OF SYSTEM, LIGHT OPS CHECKS NORMAL.
